MAUDE Adverse Event Report: EXACTECH, INC. 145-DEG PE 38MM CONST HUM LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. 145-DEG PE 38MM CONST HUM LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-38-13
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/17/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.D10: 300-01-13 - eq humeral stem primary, press fit 13mm: b023467 320-02-38 - rs exp glenosphere 38mm, +4mm offset: 7152842 320-10-00 - eq rev tray adapter plate tray +0: b060508 320-15-03 - rs glenoid plate post aug, 8 deg, left: a602205 320-15-05 - eq rev locking screw: a982144 320-20-00 - eq reverse torque defining screw kit: b178458 320-20-26 - eq rev cmprss scrw lck cap kit, 4.5 x 26mm: b178974 320-20-26 - eq rev cmprss scrw lck cap kit, 4.5 x 26mm: b211737 320-20-26 - eq rev cmprss scrw lck cap kit, 4.5 x 26mm: s549186 320-20-30 - eq rev cmprss scrw lck cap kit, 4.5 x 30mm: b256774.
 
Event or Problem Description
As reported, approximately 1 week and 5 days post the previous left shoulder revision surgery, the surgeon performed a dair (debridement, antibiotics, and implant retention) procedure due to persistent infection, and did a like-for-like exchange of the humeral liner.The humeral liner was undamaged.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the reported revision due to infection cannot be conclusively determined; however, it may be related to an underlying patient condition and/or the surgical procedure.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
145-DEG PE 38MM CONST HUM LINER +2.5
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key21293089
Report Number1038671-2025-00616
Device Sequence Number18110584
Product Code KWT
UDI-Device Identifier10885862086686
UDI-Public10885862086686
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number320-38-13
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2025
Supplement Date Received by Manufacturer02/24/2025
Initial Report FDA Received Date02/03/2025
Supplement Report FDA Received Date02/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization;
Patient Age72 YR
Patient SexMale